We consider spin systems between a finite number N of "species" or "phases" partitioning a cubic lattice Zd. We suppose that interactions between points of the same phase are coercive while those between points of different phases (or possibly between points of an additional "weak phase") are of lower order. Following a discrete-to-continuum approach, we characterize the limit as a continuum energy defined on N-tuples of sets (corresponding to the N strong phases) composed of a surface part, taking into account homogenization at the interface of each strong phase, and a bulk part that describes the combined effect of lowerorder terms, weak interactions between phases, and possible oscillations in the weak phase.

Braides, A., Chiadò Piat, V., & Solci, M. (2016). Discrete double-porosity models for spin systems. MATHEMATICS AND MECHANICS OF COMPLEX SYSTEMS, 4(1), 79-102 [10.2140/memocs.2016.4.79].

Discrete double-porosity models for spin systems

Braides A.;
2016

Abstract

We consider spin systems between a finite number N of "species" or "phases" partitioning a cubic lattice Zd. We suppose that interactions between points of the same phase are coercive while those between points of different phases (or possibly between points of an additional "weak phase") are of lower order. Following a discrete-to-continuum approach, we characterize the limit as a continuum energy defined on N-tuples of sets (corresponding to the N strong phases) composed of a surface part, taking into account homogenization at the interface of each strong phase, and a bulk part that describes the combined effect of lowerorder terms, weak interactions between phases, and possible oscillations in the weak phase.
Pubblicato
Rilevanza internazionale
Articolo
Esperti anonimi
Settore MAT/05
English
Senza Impact Factor ISI
Discrete to continuum; Double porosity; High contrast; Homogenization; Interfacial energies; Lattice energies; Multiphase materials; Spin systems; Γ-convergence
https://msp.org/memocs/2016/4-1/p06.xhtml
Braides, A., Chiadò Piat, V., & Solci, M. (2016). Discrete double-porosity models for spin systems. MATHEMATICS AND MECHANICS OF COMPLEX SYSTEMS, 4(1), 79-102 [10.2140/memocs.2016.4.79].
Braides, A; Chiadò Piat, V; Solci, M
Articolo su rivista
File in questo prodotto:
File Dimensione Formato  
bcs2014.pdf

non disponibili

Licenza: Non specificato
Dimensione 760.59 kB
Formato Adobe PDF
760.59 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2108/240461
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 5
  • ???jsp.display-item.citation.isi??? 4
social impact